# SDR CA130225019

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,971 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron Splice
- Part number: 212030128110A
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LONGERON SPLICE FOUND CRACKED DURING ANNUAL INSPECTION.
